# SDR DALA2024101610128

- Difficulty date: October 15, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 CORROSION STRINGER 39L LOCATED BETWEEN FR30 TO FR34 IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPAIR ON STRG 39L LOC BTW FR30 TO FR35 IN FWD CARGO COMPARTMENT AS PER A319 SRM 53-21-13-300-018 AND PERFORMED BLEND OUT ON AFFECTED AREA AS PER A319 SRM 51-74-00. (0610905)
